Menegazzo, Federico; Robinson, Derek J. S.
A finiteness condition on automorphism groups
Rendiconti del Seminario Matematico della Università di Padova, Tome 78 (1987) , p. 267-277
Zbl 0637.20017 | MR 934518
URL stable : http://www.numdam.org/item?id=RSMUP_1987__78__267_0

Bibliographie

[1] B.H. Neumann, Groups covered by permutable subsets, J. London Math. Soc., 29 (1954), pp. 236-248. MR 62122 | Zbl 0055.01604

[2] D.J.S. Robinson, Finiteness conditions and generalized suloble groups, Springer, Berlin (1972). Zbl 0243.20032

[3] D.J.S. Robinson, A contribution to the theory of groups with finitely many automorphisms, Proc. London Math. Soc. (3), 35 (1977), pp. 35-54. MR 577075 | Zbl 0358.20052

[4] D.J.S. Robinson, Applications of cohomology to the theory of groups, in Groups - St. Andrews 1981, London Math. Soc. Lecture notes 71 (1982), pp. 46-80. MR 679154 | Zbl 0496.20038

[5] D.J.S. Robinson - J. Wiegold, Groups with boundedly finite automorphism classes, Rend. Sem. Mat. Univ. Padova, 71 (1984), pp. 273-286. Numdam | MR 769443 | Zbl 0543.20025

[6] S.E. Stonehewer, Locally soluble FC-groups, Arch. Math., 16 (1965), pp. 158-177. MR 179263 | Zbl 0135.04803

[7] A.E. Zalesski, Groups of bounded automorphisms of groups, Dokl. Akad. Nauk BSSR, 19 (1975), pp. 681-684. MR 379684